What causes red eruptions leaving behind white patches all over body?

default
Posted on Mon, 8 Jun 2015 in Skin Hair and Nails
Question: i have red eruptions all over my body. they vanish leaving a white patch after two or three days. They dont itch but the number is high. i am a diabeti and am on Insulin. The injections started one and half year back.How to get rid of this?
doctor
Answered by Dr. Neel Kudchadkar 3 hours later
Brief Answer:
Kindly send a photograph by XXXXXXX camera for a quick and easy treatment.

Detailed Answer:
Dear XXXX,

Thanks for using Healthcaremagic.

1. I think it is an infection due to the levels of glucose in the bloodstream.
2. The only way to diagnose, determine the exact name and cure of a skin
problem is to view a photograph.
3. Kindly click a photograph and send it as an attachment to healthcaremagic.
Visit the website and choose "Upload" and then select your picture file.
4. It is a chronic infection and can be cured very easily if and only if you, apply
the medication for at least 3 months. (cream).

I am waiting for photographs of the skin problem.
Your Privacy and Identity are 100% safe. Do not hesitate.

Regards,
Dr. Neel Kudchadkar.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Neel Kudchadkar 17 hours later
two photos uploaded. The rashes vanish from the old region and new ones erupt.It is a continuous occurrence.Incidentally, i have shifted from Mumai to XXXXXXX they started in the new place. Four doctors opined as a skin problem and two to diabetics.
doctor
Answered by Dr. Neel Kudchadkar 11 hours later
Brief Answer:
To get cured of this problem, use ketoconazole cream.

Detailed Answer:
Dear XXXX,

Thanks for the pictures you have sent us.
I have carefully examined them and I am certain that you have a temporary fungal infection of candidiasis.

I am 100% confident of this.

Kindly apply clotrimazole or ketoconazole cream to the affected areas.

And yes, this happened because people with diabetes are prone to candidiasis.
It's neither your fault nor is it a problem of cleanliness.

I would recommend that you also take an antifungal tablet, like Fluconazole 150mg (one tablet only) for a quick shot cure. Still, you must apply the creams for at least a month.

Regards,
Dr. Neel Kudchadkar
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Neel Kudchadkar 39 hours later
Thank you. This is happening for almost one and half years now.it started almost immediately after switching over to insulin injections twice aday at BF and dinner and Atenolol tablet one each for BP and change of place from XXXXXXX to XXXXXXX Any connection?
doctor
Answered by Dr. Neel Kudchadkar 6 hours later
Brief Answer:
Your suspicions were right. Either way you'll be OK very soon. Like this...

Detailed Answer:
Dear XXXX,

You are absolutely right. The fact is that you needed to take insulin injections because you had Diabetes. What is Diabetes? When blood glucose, meaning normal sugar (like table sugar), rises to high levels in your body, it supplies "food" to germs like "Candida". Thus you are at risk for such, minor annoying problems.

Relax, all people have recovered in a strikingly short time from Candida (spots on skin) problem.

Change of place has no issues. Atenolol is a very good, tried trusted and proven means of making your BP normal. This is not because of Atenolol.

Do nothing. Just apply the creams and maybe take 1 Fluconazole tablet. And your skin will be exactly "new" and "just like the way it was".

It's a pleasure clinically interacting with you. I have put to rest all your doubts.
If you have anymore, feel free to contact me anytime, day or night, at healthcaremagic.

All the best.
Dr. Neel Kudchadkar
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
Answered by
Dr.
Dr. Neel Kudchadkar

General & Family Physician

Practicing since :2004

Answered : 532 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,   ,  

Recent questions on  White patch

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought...

doctor1 MD

Hi, I have a small tiny black dot in left inner cheek. I have this new thing I just found. It honestly looks like someone took a black pen and made...

doctor1 MD

I have recently been diagnosed with Lichen planus (LP) of the penile glans. I have a history of genital and oral LP. My last outbreak of genital LP...

doctor1 MD

My mother is having a problem in her mouth .Age:47. The part of inside mouth i.e inner cheek comes between the teeth and create a cut. This...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2